Thompson Rivers University
Thompson Rivers University

Roger Yu

Roger Yu

Roger Yu

Name: Dr. Roger Yu
Position: Full Professor
Affiliation: Shandong Uni (China)
Phone: 250-371-5552
Email: yu@tru.ca

Links

Homepage URL: faculty.tru.ca/yu/

Interests

Reading; badminton; down-hill skiing; hunting

Research Interests

Graph Theory, Discrete Optimization and Mathematical Modeling

Education

PhD, 1991, Major: Discrete Math, Simon Fraser University, Canada

MSc, 1985, Major: Operations Research, Shandong University, China

Publications

Selected Publications (2010-2016)
Due to space limitation (only 4000 characters allowed). A list of selected recent publications is given below. For the complete list from 2004 to present, please go to link
http://faculty.tru.ca/yu/papers.html

[1] M. Kano, H. Lu and Q. L. Yu, Component factors with large components in graphs, Applied Math. Letters, 23 (2010) 385-389.
[2] T. Wang and Q. L. Yu, A conjecture on k-factor-critical and 3-dominating-critical graphs, Science in China, Series A, Vol. 53, No. 5, (2010), 1385-1391.
[3] Z. Wu, X. Yang and Q. L. Yu, Note on graph minors and strong products, Applied Math Letters, 23 (2010) 1178-1182.
[4] Y. H. Ma and Q. L. Yu, On existence of [a, b factors avoiding given subgraphs, Ars Combin., 96 (2010), 361-373.
[5] H. Lu, Y. Wu, Q. L. Yu and Y. Lin, On superconnectivity of (4,g cages with even girth, Networks, 56 (2010), no. 2, 143???148.
[6] H. Lu and Q. L. Yu, Constructive proof of deficiency theorem of (g, f factors, Sci. China Math., 53 (2010), no. 6, 1657???1662.
[7] M. Kano, Y. J. Wu and Q. L. Yu, Star-uniform graphs, Graphs and Combin., 26 (2010), no. 3, 383???394.
[8] H. Lu, Y. Wu, Q. L. Yu and Y. Lin, New improvements on connectivity of cages, Acta Math. Sinica, Vol. 27, No. 6 (2011), 1163-1172.
[9] H. Lu and Q. L. Yu, The general fractional f-factor numbers of graphs, Applied Math. Letters, 24 (2011) 519-523.
[10] H. Lu, Q. L. Yu and C. Q. Zhang, Vertex-coloring 2-edge-weighting of graphs, Euro. J Combin., 32 (2011) 21-27.
[11] B. Bai, H. Lu and Q. Yu, Generalization of matching extensions in graphs (III), Applied Discrete Math., 159 (2011), 727-732.
[12] Z. Wu, X. Yang and Q. L. Yu, On the strong product of an m-factor-critical and an n-factor-critical graphs, Inter J Computer Math., 88 (2011), no. 13, 2685-2696.
[13] B. Bai, X. Huan and Q. L. Yu, On the extendability of Cayley graphs on dicyclic group, Utilitas Math., 85 (2011), 201???211.
[14] Z. F. Wu, G. Z. Liu and Q. Yu, Toughness of graphs and [a, b factor with prescribed properties, Sci. China Math. 54 (2011), no. 7, 1491???1498.
[15] Y. J. Wu and Q. Yu, A Characterization of graphs with ?? = ??, Bulletin of the Malaysian Math. Sci. Society, Vol. 35, No. 3 (2012), 803-806.
[16] Z. Wu, X. Yang and Q. L. Yu, Factor-criticality of Cartesian products, Graphs and Combin., Vol. 28, No. 5 (2012), 723-736.
[17] Y. Duan, H. Lu and Q. L. Yu, L-factors and adjacent vertex-distinguishing edge-weighting, East Asia J Applied Math., Vol. 2, No. 2 (2012), 83-93.
[18] H. Lu, Y. Wu, Y. Lin, Q. L. Yu, C. Balbuena, X. Marcote, On superconnectivity of (4,g cages: the case of odd g, Graphs and Combin., 29 (2013), no. 1, 105???119.
[19] Y. Zhang, Q. L. Yu and G. Liu, Edge disjoint Hamilton cycles in intersection graphs of bases of matroids, Utilitas Math., 90 (2013), 327-334.
[20] H. Lu, G. L. Wang and Q. L. Yu, On the existence of general factors in regular graphs, SIAM J. Discrete Math. Vol. 27, No. 4 (2013), 1862???1869.
[21] T. Wang, Z. Wu and Q. L. Yu, 2-tough graphs and f-factors with given properties, Utilitas Math., 90 (2013), 219-237.
[22] Y. H. Duan, T. Wang, B. G. Xu and Q. L. Yu, On some properties of cages, Ars Combin., 108 (2013) 201-208.
[23] Y. Zan, J. Wu, P. Li and Q. L. Yu, SICR rumor spreading model in complex networks: considering the self-resistance of networks for rumors, Physica A, 405 (2014) 159-170.
[24] Y. J. Wu and Q. L. Yu, Uniformly weighted star-factors of graphs, Ars Combinatorica, 113 (2014) 391-404.
[25] M. D. Plummer, T. Wang and Q. L. Yu, Matching extension and cyclic connectivity, Graphs and Combin., Vol. 30, No. 4 (2014) 1003-1011.
[26] Y. H. Duan and Q. L. Yu, Double-twist wheel is Tutte-polynomial unique, Acta Math. Scientia, Series A, (accepted).
[27] H. Lu and Q. Yu, Generalization of matching extensions in graphs (IV): Closure, Graphs and Combin. (accepted).

Employment History

Full Professor, Thompson Rivers University, Canada, 2001-present;
Associate Professor, Thompson Rivers University, Canada, 1999-2001;
Adjunct Professor, Simon Fraser University, Canada, 1991-2006;
Senior Research Fellow, Center for Combinatorics, Nankai University, China, 2003-2009;
Adjunct Professor, Shandong University, China, 2009-2017.
Adjunct Professor, University of Newcastle, Australia, 2009-2013;
Assistant Professor, Thompson Rivers University (formerly UCC), Canada, 1991-1999;
Instructor, Simon Fraser University, Canada, 1991;
Assistant Professor, Shandong University, China, 1985-1986.

Courses Taught

In Winter/2016:
Math-1240 (Calculus II)
|